MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; BNDG,ANTIBAC,IRONMAN,1X3.25,6-CLRS,20CT

MEDLINE INDUSTRIES, LP; BNDG,ANTIBAC,IRONMAN,1X3.25,6-CLRS,20CT
Catalog Number CURIM5020V1
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Blister (4537); Skin Inflammation/ Irritation (4545)
Date of Event 08/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, within "four hours" of using the product on (b)(6) 2025, their skin "started to boil and blister." the customer stated that they "sought care" on (b)(6) 2025 and were prescribed "steroids" for the "open wound that formed in the shape of that center bandaid pad." no additional information is available at this time.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, within "four hours" of using the product on (b)(6) 2025, their skin "started to boil and blister." the customer stated that they "sought care" on (b)(6) 2025 and were prescribed "steroids" for the "open wound that formed in the shape of that center bandaid pad.".

Common Device Name
BNDG,ANTIBAC,IRONMAN,1X3.25,6-CLRS,20CT
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key22947241
Report Number1417592-2025-00441
Device Sequence Number9150945
Product Code FRO
UDI-Device Identifier00193489023469
UDI-Public00193489023469
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberCURIM5020V1
Device Lot Number240701
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Initial Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age27 YR
Patient SexMale
Patient Weight77 KG